n n

So, I have another blog on the way but it says it needs to be checked by the admin?? idk lol. I can\'t wait to post it to see if anyone else can relate.

n n

Diagnosis: Anxiety, depression, slight PTSD, GAD, and social anxiety and panic disorder.

n n

Years of experience:

n n

Since age 14. So, 7 years now. Seems longer!

n n

Biggest Challenge: Panic disorder

n n

Meds taken over the years: xanax, lexapro, zoloft, buspar, citopram, paxil, prozac…too many to find the right one for me!

n n

Words of advice for anxiety and panic sufferers:

n n

Do what you can to NOT get on meds. You really don\'t need them unless you are suicidal..hopefully you\'re not. I had to get on paxil because of how bad my panic disorder got from UPS (in blog comin soon.) It really did help me but the withdrawls makes me rethink bein on that. If you areon meds, i hope your SSRI or MAOI has a long half life so the withdrawls won\'t be so bad. NEVER stop cold turkey..get your doctor\'s advice on taperin off…trust me.

n n

I was put on prozac (20mg) to overpower paxils withdrawls: head zaps, nausea, hot flashes, anger, random crying, paranoia, nightmares…seriously, i had all these for a few days till i got on prozac. Hope it helps me get passed paxil withdrawl so i\'m med free after 7 years!

n n

My way of taperin off paxil (20mg): Start takin half (10mg) for 30 days or a lil longer, then stop completely. Sounds short, but my dr gave me directions. If after 2 or 3 days of being off paxil totally and you start havin withdrawls, have your dr give you a med to overpower the paxil. I know…sounds dumb to get on another SSRI to get off another..the difference is the med half-life. Your dr should help you find something to help cope.

n n

If anyone has any questions about meds, ask me. I have been on many so hopefully i can help you out.

n n

 

n n

 

n n

 

n n

 

n n

 

n

2 Comments
  1. shrinkydink92 9 years ago

    Well, i understand the whole \”family doesn\'t get it\” situation. For something like this, only YOU know what you need. They should be there for support even if they don\'t really understand. I would stay away from pills. Therapy helps alot..doesn\'t mean you\'re weak fr needing help, it means you\'re strong enough to admit it and overcome it.

    |
    0 kudos
  2. shrinkydink92 9 years ago

    I notice a difference whn usin prozac. I do get a lil nauseas now and then and have a small headache…so much better than head zaps, nightmares, anger, and randomly crying lol. I hope the small symptoms go away this month.

    |
    0 kudos

Leave a reply

© 2021 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account